Ms problems

I have just had my second infusion of Ocrevus, I feel very shaky for a while after words, is this normal?

Has anyone experienced shaky and not walking good after an infusion of Ocrevus?

1 Like

Yes, the first time I had my first infusion. It did go away after that day. Always mention it to your neuro so they can chart it.

Hello Barbara, Ocrevus has help me. I have no new lesions. But, my left arm, ear, had is burning and it’s not getting any better. Since my second Ocrevus infusion my right hand is shaking and the burning happened. they say that it’s not Ocrevus. Do you have any burning sensation?

No, just shaky and walking problems.

I am almost afraid to get my 6 month infusion, after experiencing the 2nd one. Will I get shaky again

Hi, I have been on Ocrevus for 14 months. I love it! I have found that I have some annoying symptoms the day of the infusion, but other than that I have felt pretty good (considering I have MS).
The shakiness you have experienced could be from the pre meds they give you prior to your infusion.
I wish you good luck!

Recommend CBD. No side effects other than the munchies.

Munchies is right